Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 15, 2025, 9:09 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 18, 2025, 3:00 PM CDT. It was in force for 18 days.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 9:09 PM CDT (02:09 UTC)
- In effect from
- Mar 18, 2025, 3:00 PM CDT
- Expired
- Apr 5, 2025, 9:09 PM CDT
- In force
- 18 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1). The gauge peaked at 33.65 ft at Mar 20, 2025, 1:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 29 ft
- Moderate stage
- 40 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
124
WGUS44 KMOB 160209
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
909 PM CDT Sat Mar 15 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-170215-
/O.NEW.KMOB.FL.W.0008.250319T1200Z-000000T0000Z/
/CLDA1.1.ER.250319T1200Z.250321T0000Z.000000T0000Z.UU/
909 PM CDT Sat Mar 15 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Saturday the stage was 11.4 feet.
- Forecast...The river is expected to rise above flood stage
Wednesday morning and continue rising to 31.3 feet Thursday
evening. Additional rises are possible thereafter.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$10 follow-up statements
637
WGUS84 KMOB 161856
FLSMOB
Flood Statement
National Weather Service Mobile AL
156 PM CDT Sun Mar 16 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-171900-
/O.EXT.KMOB.FL.W.0008.250319T2230Z-000000T0000Z/
/CLDA1.1.ER.250319T2230Z.250321T1200Z.000000T0000Z.UU/
156 PM CDT Sun Mar 16 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Wednesday afternoon until further notice.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Sunday the stage was 17.5 feet.
- Forecast...The river is expected to rise above flood stage
Wednesday afternoon and continue rising to 30.4 feet Friday
morning. Additional rises are possible thereafter.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$827
WGUS84 KMOB 170547
FLSMOB
Flood Statement
National Weather Service Mobile AL
1247 AM CDT Mon Mar 17 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-180600-
/O.EXT.KMOB.FL.W.0008.250318T2248Z-000000T0000Z/
/CLDA1.1.ER.250318T2248Z.250322T0000Z.000000T0000Z.UU/
1247 AM CDT Mon Mar 17 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Tuesday afternoon until further notice.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 12:30 AM CDT Monday the stage was 22.6 feet.
- Forecast...The river will fall to 22.5 feet early this
morning. It will then rise above flood stage tomorrow
afternoon to 29.2 feet early Wednesday morning. It will fall
to flood stage Wednesday morning then rise again.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$791
WGUS84 KMOB 171538
FLSMOB
Flood Statement
National Weather Service Mobile AL
1038 AM CDT Mon Mar 17 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-181545-
/O.EXT.KMOB.FL.W.0008.250319T0600Z-000000T0000Z/
/CLDA1.1.ER.250319T0600Z.250321T0000Z.000000T0000Z.UU/
1038 AM CDT Mon Mar 17 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From late Tuesday night until further notice.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Monday the stage was 24.4 feet.
- Forecast...The river is expected to rise above flood stage
early Wednesday morning and continue rising to a crest of
30.2 feet Thursday evening.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$651
WGUS84 KMOB 181523 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
1023 AM CDT Tue Mar 18 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-191530-
/O.EXT.KMOB.FL.W.0008.250318T2000Z-250322T2100Z/
/CLDA1.1.ER.250318T2000Z.250320T1800Z.250322T1500Z.UU/
1023 AM CDT Tue Mar 18 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From this afternoon to Saturday afternoon.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Tuesday the stage was 28.7 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 30.7 feet early Thursday
afternoon. It will then fall below flood stage late Saturday
morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$531
WGUS84 KMOB 191427
FLSMOB
Flood Statement
National Weather Service Mobile AL
927 AM CDT Wed Mar 19 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-201430-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250323T0000Z/
/CLDA1.1.ER.250318T1910Z.250321T0000Z.250322T1800Z.UU/
927 AM CDT Wed Mar 19 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until Saturday evening.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Wednesday the stage was 30.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM CDT Wednesday was 30.3 feet.
- Forecast...The river is expected to rise to a crest of 31.3
feet tomorrow evening. It will then fall below flood stage
early Saturday afternoon.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$645
WGUS84 KMOB 200143
FLSMOB
Flood Statement
National Weather Service Mobile AL
843 PM CDT Wed Mar 19 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw,
Washington and Clarke Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-210145-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250323T0120Z/
/CLDA1.1.ER.250318T1910Z.250321T0000Z.250322T1920Z.UU/
843 PM CDT Wed Mar 19 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until Saturday evening.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Wednesday the stage was 30.7 feet.
- Forecast...The river is expected to rise to a crest of 31.3
feet tomorrow evening. It will then fall below flood stage
early Saturday afternoon.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$530
WGUS84 KMOB 201402
FLSMOB
Flood Statement
National Weather Service Mobile AL
902 AM CDT Thu Mar 20 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC023-025-129-211415-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250322T2136Z/
/CLDA1.1.ER.250318T1910Z.250320T1800Z.250322T1536Z.UU/
902 AM CDT Thu Mar 20 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Thursday the stage was 30.8 feet.
- Forecast...The river is expected to rise to a crest of 30.9
feet this afternoon. It will then fall below flood stage late
Saturday morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$
JP650
WGUS84 KMOB 210055
FLSMOB
Flood Statement
National Weather Service Mobile AL
755 PM CDT Thu Mar 20 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw,
Washington and Clarke Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-220100-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250322T1840Z/
/CLDA1.1.ER.250318T1910Z.250320T1730Z.250322T1240Z.UU/
755 PM CDT Thu Mar 20 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Thursday the stage was 30.8 feet.
- Forecast...The river is expected to rise to a crest of 30.8
feet just after midnight tonight. It will then fall below
flood stage Saturday morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$088
WGUS84 KMOB 211445
FLSMOB
Flood Statement
National Weather Service Mobile AL
945 AM CDT Fri Mar 21 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC023-025-129-221445-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250322T1708Z/
/CLDA1.1.ER.250318T1910Z.250320T1730Z.250322T1108Z.UU/
945 AM CDT Fri Mar 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Friday the stage was 30.5 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 13.7 feet Wednesday
morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$
JP906
WGUS84 KMOB 220051
FLSMOB
Flood Statement
National Weather Service Mobile AL
751 PM CDT Fri Mar 21 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC023-025-129-221500-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-250322T1500Z/
/CLDA1.1.ER.250318T1910Z.250320T1730Z.250322T0900Z.UU/
751 PM CDT Fri Mar 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Friday the stage was 29.8 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 13.6 feet Wednesday
evening.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 15, 6:22 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 15, 6:22 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
622 PM CDT Sat Mar 15 2025
...New Aviation...
.DISCUSSION...
Issued at 430 PM CDT Sat Mar 15 2025
Now through Sunday Night...
Synopsis...As we alluded to earlier, we expected a later arrival
of thunderstorms. For the latest timing, the thunderstorms are
just now beginning to spread eastward across southeast
Mississippi and interior southwest Alabama, and will continue to
spread across the remainder of our forecast area throughout the
evening. The line of thunderstorms is then expected to exit our
area by 3 AM. We are anticipating more favorable atmospheric
forcing to unfold as our area will soon be located in the right
entrance region of a strong 100-130 knot 300mb polar jet. The low
level jet accompanying this system is very impressive with 850mb
winds of 60 and 70 knots through midnight. 0-6km Bulk Shear values
are now as high as 75 knots north of I-10.
MLCape values are ranging between 2000 and 2500 J/KG, with SFC-1KM
SRH values of 500 M2/S2. The near storm environment remains very
favorable to support the development of severe thunderstorms with
long-tracked violent tornadoes and damaging winds up to 70 mph
late this afternoon and evening. Hail up to 2 inches may occur in
a few storms.
Due to the fast moving nature of the storms, persons are going to
really need to pay attention to potential threats and act quickly.
Have multiple ways to receive warnings, including one that will
wake you up in the middle of the night. Know what to do and where
to go when warnings are issued for your location.
Wind...Due to 925mb winds as high as 55 knots, or only 2500 feet
above the surface, and frequent gusts of 40-45 mph at the surface,
the Wind Advisory will remain in effect until midnight for the
potential of downed trees and hazardous driving conditions on area
bridges.
Coastal Hazards...A High Surf Warning for dangerously large
breaking waves of 7 to 10 feet in the surf zone remains in effect
until 3 AM, followed by a High Surf Advisory from 3 AM to 3 PM
Sunday. On top of the high surf, life threatening rip currents
will be likely across all area beaches through Monday afternoon as
seas take a few days to subside. A Coastal Flood Advisory remains
in effect for central and southern Mobile and Baldwin counties,
mainly for minor flooding along the Highway 90/98 Causeway across
northern Mobile Bay, particularly along the outside, eastbound
lanes and around the I- 10/Causeway access ramps. In addition,
minor flooding is possible across southern Mobile Bay and along
coastal Alabama for lots and parks, with isolated road closures
possible.
Dry and cooler conditions are then expected through the reminder
of the weekend with the coastal hazard threats slowly diminishing.
/22
Monday through Friday...
No impactful weather expected. High pressure moves eastward over
the local area the first half of the week. The next front makes
passage across the area late Wednesday and brings next chance of
showers. There is favorable 0-6km bulk shear magnitudes in place
Wednesday but low instability. This results in a non- zero chance
of thunder, but only ~ 10% or less probabilities so will leave
thunder out of the zones. We quickly dry out and cool down once
again behind the mid-week frontal passage for Thursday and Friday
as high pressure builds in behind the front. Highs will gradually
moderate with each day through Wednesday, when highs top out into
the mid to upper 70's that day before tapering back to close out
the week and then back into the into the mid to upper 70's
Saturday. Nights cool with lowest mins coming Thursday night with
numbers 33 to 38 interior to lower 40's coast. /10
&&
.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Sat Mar 15 2025
A broken line of convection, potentially severe, is expected to
progress eastward through much of the area this evening and exit
to the east during the late night hours. IFR to MVFR conditions
prevail until the storms move through, after which VFR conditions
develop. Low level wind shear of 50-55 knots from 180-210 degrees
at 2 kft is expected to shift eastward across the area this
evening. Southerly winds 15-25 knots with gusts to 40 knots become
southwest 10-15 knots after midnight, then become westerly 10-15
knots on Sunday. /29
&&
.MARINE...
Issued at 430 PM CDT Sat Mar 15 2025
Southerly Gale Force winds this evening will shift westerly after
midnight and diminish toward daybreak Sunday behind a cold front.
Small Craft conditions follow for the remainder of the weekend
over the Gulf due to high seas and moderate to strong westerly to
northwesterly winds. Light to occasionally moderate offshore flow
Monday decreases and becomes mainly southerly by the middle part
of next week, before shifting back to northerly on Thursday. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 55 73 43 69 40 73 54 77 / 60 0 0 0 0 0 0 0
Pensacola 59 75 47 67 46 69 57 74 / 80 0 0 0 0 0 0 0
Destin 63 74 49 69 49 70 58 73 / 90 0 0 0 0 0 0 0
Evergreen 55 76 40 68 35 77 44 79 / 90 0 0 0 0 0 0 10
Waynesboro 52 69 39 68 39 76 49 79 / 70 0 0 0 0 0 0 10
Camden 54 71 40 64 38 75 46 77 / 90 0 0 0 0 0 0 10
Crestview 57 78 42 69 34 75 43 78 / 90 0 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until midnight CDT tonight for ALZ051>060-261>266.
Coastal Flood Advisory until 10 PM CDT this evening for
ALZ263>266.
High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Warning until 3 AM CDT Sunday for ALZ265-266.
High Surf Advisory from 3 AM to 3 PM CDT Sunday for ALZ265-266.
FL...Wind Advisory until midnight CDT tonight for FLZ201>206.
High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Warning until 3 AM CDT Sunday for FLZ202-204-206.
High Surf Advisory from 3 AM to 3 PM CDT Sunday for FLZ202-204-
206.
MS...Wind Advisory until midnight CDT tonight for MSZ067-075-076-078-
079.
GM...Gale Warning until midnight CDT tonight for GMZ630>636-650-655-
670-675.
Small Craft Advisory from midnight tonight to 3 AM CDT Sunday
for GMZ630>636.
Small Craft Advisory from midnight tonight to 9 AM CDT Monday
for GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:04 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 41 min |
| Mar 15, 8:23 PM CDT | Tornado Warning | MOB | Clarke, Mobile, Monroe, Washington | 34 min |
| Mar 15, 8:43 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 32 min |
| Mar 15, 9:09 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 30 min |
| Mar 15, 9:11 PM CDT | River Flood Warning | MOB | Clarke, Washington | 7 days |
| Mar 15, 9:13 PM CDT | Special Weather Statement | MOB | Mobile | 32 min |
| Mar 15, 9:44 PM CDT | Special Marine Warning | MOB | 24 min | |
| Mar 15, 9:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Mar 15, 10:26 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 49 min |
| Mar 15, 10:37 PM CDT | Tornado Warning | MOB | Crenshaw | 23 min |
| Mar 15, 11:05 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 22 min |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.